The Commutation Matrices of Elements in Kronecker Quaternion Groups

Yanita Yanita, Eka Purwanti, Lyra Yulianti

Abstract


This article discusses the commutation matrix in the Kronecker quaternion group; that is, a non-abelian group whose 32 elements are matrices of 4 × 4 size, with entries in the set of complex numbers. The purpose of this paper is to describe the commutation matrices obtained in relation to the matrices in this group. The commutation matrix is a permutation matrix that associates the relationship between the vec and vec of the transpose matrix. Based on the classification of matrices in the Kronecker quaternion group, there are 16 classification of commutation matrices for the matrices in this group.

Keywords


Kronecker Quaternion Group; Permutation Matrix; Commutation Matrix; Vec Matrix

Full Text:

PDF

References


A. G. Kurosh, The Theory of Group, 2nd ed. American Mathematical Society, 2003.

S. Rahayu, M. Soviana, Y. ., and A. Nazra, “Some Properties of Representation of Quaternion Group,” KnE Engineering, vol. 1, no. 2, pp. 266–274, apr 2019, doi: http://dx.doi.org/10.18502/keg.v1i2.4451.

Y. Yanita, M. R. Helmi, and A. M. Zakiya, “Solvability Group From Kronecker Product on the Representation of Quaternion Group,” Asian Journal of Scientific Research, vol. 12, no. 2, pp. 293–297, mar 2019, doi: http://dx.doi.org/10.3923/ajsr.2019.293.297.

Yanita, “Other Properties and Presentation of Group from Kronecker Product on the Representation Quaternion Group,” Journal of Computational and Theoretical Nanoscience, vol. 17, no. 2, pp. 874–877, feb 2020, doi: http://dx.doi.org/10.1166/jctn.2020.8734.

A. Adrianda and Y. Yanita, “The first fundamental group of Kronecker quaternion group,” Journal of Physics: Conference Series, vol. 1524, no. 1, p. 12039, apr 2020, doi: http://dx.doi.org/10.1088/1742-6596/1524/1/012039.

A. M. Zakiya, Y. Yanita, and I. M. Arnawa, “Pictures on the second homotopy module of the group from Kronecker product on the representation quaternion group,” Journal of Physics: Conference Series, vol. 1524, no. 1, p. 12038, apr 2020, doi: http://dx.doi.org/10.1088/1742-6596/1524/1/012038.

K. Wang and P. Davis, “Group matrices for the quaternion and generalized dihedral groups,” Computers and Mathematics with Applications, vol. 12, no. 5-6, pp. 1297–1301, sep 1986, doi: http://dx.doi.org/10.1016/0898-1221(86)90254-3.

Ahsan, Y. Yanita, and S. Bahri, “Properties of the matrix from Kronecker product on the representation of quaternion group,” Journal of Physics: Conference Series, vol. 1943, no. 1, p.12125, jul 2021, doi: http://dx.doi.org/10.1088/1742-6596/1943/1/012125.

D. A. Harville, Matrix Algebra from a statistician’s Perpective. New York: Springer, 2008.

J. A. Galian, Contemporary Abstract Algebra, 7th ed. Belmon, CA: Brooks/Cole, Cengage Learning, 2010.

R. Piziak and P. L. Odell, Matrix Theory: From Generalized Inverses to Jordan Form. New York: Chapmann and Hall/CRC, 2007.

C. Xu, L. He, and Z. Lin, “Commutation matrices and commutation tensors,” Linear and Multilinear Algebra, vol. 68, no. 9, pp. 1721–1742, sep 2020, doi: http://dx.doi.org/10.1080/03081087.2018.1556242.

H. Zhang and F. Ding, “On the Kronecker Products and Their Applications,” Journal of Applied Mathematics, vol. 2013, pp. 1–8, 2013, doi: http://dx.doi.org/10.1155/2013/296185.

J. R. Magnus and H. Neudecker, “The Commutation Matrix: Some Properties and Applications,” The Annals of Statistics, vol. 7, no. 2, pp. 381–394, 1979.

J. R. Magnus and H. Neudecker, Matrix Diffrential Calculus with Applications in Statistics and Econometrics. New Jersey: John Wiley and Sons, Inc., 2007.




DOI: https://doi.org/10.34312/jjom.v4i1.12004



Copyright (c) 2022 Yanita Yanita, Eka Purwanti, Lyra Yulianti

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.


Jambura Journal of Mathematics has been indexed by

>>>More Indexing<<<


Creative Commons License

Jambura Journal of Mathematics (p-ISSN: 2654-5616 | e-ISSN: 2656-1344) by Department of Mathematics Universitas Negeri Gorontalo is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License. Powered by Public Knowledge Project OJS. 


Editorial Office 

Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Negeri Gorontalo, Jl. Prof. Dr. Ing. B. J. Habibie, Moutong, Tilongkabila, Kabupaten Bone Bolango 96119, Gorontalo, Indonesia. Email: info.jjom@ung.ac.id.